Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Wilson loops in N = 4 supersymmetric Yang-Mills theory from random matrix theory
Authors: Akemann, G.; Damgaard, P. H.
Date of Publication (YYYY-MM-DD): 2002-01-10
Title of Journal: Physics Letters B
Volume: 524
Issue / Number: 3-4
Start Page: 400
End Page: 400
Document Type: Article
ID: 27801.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.